# SDR NSVA2011244

- Difficulty date: September 24, 2011
- Submitted: September 26, 2011
- Operation: Air carrier
- Aircraft: N350CJ
- Make and model: Saab 340B
- Aircraft serial: 350
- Aircraft time: 35,289 hours, 40,770 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN LOWER FUSELAGE AT STA 212 SL 1527, JUST TO THE LEFT OF NOSE JACK POINT.  COMPLETED REPAIR IAW SAAB 340 SRM 53-60-10-202 AND TD 340-53-11-63.  COMPLETED JC 51-00-00S.
